# SDR AALA2009032100001

- Difficulty date: March 21, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 80,599 hours, 16,188 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu
- Condition: Leaking
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED ELECTRIC BURNING SMELL AND HAZE IN COCKPIT.  LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND THE LEFT WING POWER DRIVE UNIT DRIVE MOTOR PUMP LEAKING HYDRAULIC FLUID.  REPLACED BOTH HEAT EXCHANGERS, RECIRCULATION FANS, AND SLAT POWER DRIVE UNIT SHAFT SEALS.  SYSTEM GROUND CHECK NORMAL OPERATION.
